Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Formal modular invariants with application to binary modular covariants


Author: Mildred Sanderson
Journal: Trans. Amer. Math. Soc. 14 (1913), 489-500
MSC: Primary 13A50
MathSciNet review: 1500961
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 13A50

Retrieve articles in all journals with MSC: 13A50


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1913-1500961-3
Article copyright: © Copyright 1913 American Mathematical Society